MathSciNet Relay Station
MathSciNet bibliographic data
MR471082 60H10 (93E20)
Ikeda, Nobuyuki; Watanabe, Shinzo A comparison theorem for solutions of stochastic differential equations and its applications. Osaka J. Math. 14 (1977), no. 3, 619–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement